| Catalog Number |
0250070600 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Decrease in Pressure (1490); Pressure Problem (3012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Event or Problem Description
It was reported that the red button was sticking, pulling pneumo, potentially effecting patient safety.Therefore, there was loss of insufflation.The delay for the case was longer than 10 minutes.
Additional Manufacturer Narrative
It was confirmed the device is not available for evaluation in-house.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: red button sticking: probable root cause: severe shipping conditions: material/design error.Damaged equipment.User error.The reported failure mode will be monitored for future reoccurrence.
Event or Problem Description